# SDR DALA2020032301995

- Difficulty date: February 12, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OFF-WING SLIDE COMPARTMENT DOOR LATCHES #3 AND #4 FOUND WORN. REPLACED LATCHES. (LP 1534419)
